# SDR SWIA201904125750

- Difficulty date: March 15, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 42,833 hours, 36,189 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349 HAS CORROSION ON FWD AND AFT SIDE STR 25 L TO STR 24 R. (C-CHECK) RO: 04/11/2019 REMOVED AND REPLACED THE FS349 FRAME STR23L - STR23R IAW SRM.  LEAK CHECKS GOOD.
